| Catalog Number |
550025B114 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
Event or Problem Description
It was reported that during a jawbone osteotomy procedure, the tip broke.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device discarded.